Jump to content

How do you cope with the fact that you are not able to work


solida
 Share

Recommended Posts

Hello everybody,

 

for the last few months I m feeling more depressed about the fact that Im still not able to work.I dont wan t to get up in the morning and I have crying

spells.

I also can t face people who are busy,who have a life.And I also feel more more ashamed of myself.

 

And friends and family don t accept it anymore and don t understand why I don t try it!!!!!

 

I m really scared slipping in a depression.But I just can t find any motivation doing something against it and the exhaustion is still killing me.

 

In those last 5 years were so many phases of pure hell and I always fought it.Now I feel hopeless about my Situation.

 

can anyone relate?

 

lg solida

Sept.2007 Citalopram for burn out,reverse reaction

Paroxetin 20mg,5 weeks,had to stop because of reverse reaction

after a manic episode,severe withdrawal hit after 6 weeks,

hospitalization twice,during the first 2 years withdrawal got worse and worse

disabled since

Link to comment
Share on other sites

Sept.2007 Citalopram for burn out,reverse reaction

Paroxetin 20mg,5 weeks,had to stop because of reverse reaction

after a manic episode,severe withdrawal hit after 6 weeks,

hospitalization twice,during the first 2 years withdrawal got worse and worse

disabled since

 

Stopping Paroxetine suddenly causes a manic episode followed by WD.

 

Are you on anything now?

 

I did not CT medications so work was my Savior. Many people cannot work. Please don't view yourself as hopeless, you were affected by medications. It's not you. Two ssri's and two adverse reactions. Best to stay away from them.

 

Mornings are a rough spot for a great number of members. It's when adrenaline spikes and there tends to be an association between "oh no it's morning, I have anxiety".

 

Are your symptoms now depression coupled with anxiety?

 

Others will come along and help you out.....keep checking in.

 

Nikki

Intro: http://survivingantidepressants.org/index.php?/topic/1902-nikki-hi-my-rundown-with-ads/

 

Paxil 1997-2004

Crossed over to Lexapro Paxil not available

at Pharmacies GSK halted deliveries

Lexapro 40mgs

Lexapro taper (2years)

Imipramine

Imipramine and Celexa

Now Nefazadone/Imipramine 50mgs. each

45mgs. Serzone  50mgs. Imipramine

Link to comment
Share on other sites

Hi Nikki,

 

I would describe it like this.:

 

The first 2-3 years I was in adrenal overdrive and I really had every single symptom that exists.

This was like war and and my "Job" was basicially to survive.

 

Then more and more the mental fatigue and anhedonia set in and the axiety and all the other symptoms faded more and more.I had good windows and also setbacks

because of the flu or just out of the blue.

 

Fact is that I don t make any progress for the last 2 years.Fatigue,lack of motivation,sensible to sport and all kind of medication,tension and still

a change of personality are still my problems.And every day feels just the same and this is unbearable.

The depressing feeling in the morning is new and concerns me.

 

solida

Sept.2007 Citalopram for burn out,reverse reaction

Paroxetin 20mg,5 weeks,had to stop because of reverse reaction

after a manic episode,severe withdrawal hit after 6 weeks,

hospitalization twice,during the first 2 years withdrawal got worse and worse

disabled since

Link to comment
Share on other sites

Solida,

 

I have been on disability for over 10 years and still have not found a good way to cope with the feelings that you describe. Mine was due to a physical injury, so i don't deal with judgment from others as much as internal conflict.

 

Are you on disability or do you have a doctor to explain what you are going through? A few others on forum have doctors who helped with this process.

 

It's extremely difficult. Sometimes i think work would be a good distraction (in my case), but i also realize the extra challenges it would present.

Are you able to try part time? I don't have that option. It's an all or nothing plan.

 

This isnt much of an answer, but wanted to say that i do undrrstand.

Pristiq tapered over 8 months ending Spring 2011 after 18 years of polydrugging that began w/Zoloft for fatigue/general malaise (not mood). CURRENT: 1mg Klonopin qhs (SSRI bruxism), 75mg trazodone qhs, various hormonesLitigation for 11 years for Work-related injury, settled 2004. Involuntary medical retirement in 2001 (age 39). 2012 - brain MRI showing diffuse, chronic cerebrovascular damage/demyelination possibly vasculitis/cerebritis. Dx w/autoimmune polyendocrine failure.<p>2013 - Dx w/CNS Sjogren's Lupus (FANA antibodies first appeared in 1997 but missed by doc).

Link to comment
Share on other sites

Thanks Barb,

 

yes,I m on disability,too.

 

No, I m not able to work part time,because of fatigue and I still can t handle any stress.I could accept this for a Long time,

but now,as I said,it becomes unbearable...

 

lg irat

Sept.2007 Citalopram for burn out,reverse reaction

Paroxetin 20mg,5 weeks,had to stop because of reverse reaction

after a manic episode,severe withdrawal hit after 6 weeks,

hospitalization twice,during the first 2 years withdrawal got worse and worse

disabled since

Link to comment
Share on other sites

Hi Solida, I just wanted to give some moral support to you, has it been 5 years now? many people consider the depression/anhedonia stage to be one of the very last stages of withdrawal, now that your anxiety etc has faded, Im sure that the healing will continue (even if you are unable to see the progress) and you will get your feelings and motivation back, it could happen at any time now!

 

I also am unable to work and feel sad and jelous of the 'normal' world that I used to belong to, it will come back to us. Hang on in there/ xx

damaged by citalopram - severe suffering for 3 years now...no improvement

 

akathsiia, pgad, dp/dr, terror, and so SO many more daily

 

severly disabled and lost everything

Link to comment
Share on other sites

Hi,

 

Yes ,I also hope that this is the very last stage of withdrawal.

 

thanks all,

 

lg solida

Sept.2007 Citalopram for burn out,reverse reaction

Paroxetin 20mg,5 weeks,had to stop because of reverse reaction

after a manic episode,severe withdrawal hit after 6 weeks,

hospitalization twice,during the first 2 years withdrawal got worse and worse

disabled since

Link to comment
Share on other sites

Solida,

 

Can you explain your comment that you could handle this for a long time but it now becomes unbearable?

 

I apologize that I'm not familiar with your history. I couldn't find your thread.

 

I feel like this is torture now in withdrawal even though i havent worked in over 10 years. It was always difficult, but i found some way to pass the time. Now, i just want to die.

Pristiq tapered over 8 months ending Spring 2011 after 18 years of polydrugging that began w/Zoloft for fatigue/general malaise (not mood). CURRENT: 1mg Klonopin qhs (SSRI bruxism), 75mg trazodone qhs, various hormonesLitigation for 11 years for Work-related injury, settled 2004. Involuntary medical retirement in 2001 (age 39). 2012 - brain MRI showing diffuse, chronic cerebrovascular damage/demyelination possibly vasculitis/cerebritis. Dx w/autoimmune polyendocrine failure.<p>2013 - Dx w/CNS Sjogren's Lupus (FANA antibodies first appeared in 1997 but missed by doc).

Link to comment
Share on other sites

Hella Barb,

 

I do have a thread here-but I have to admit I read more than I write-and I also write a lot in our German Forum ADFD !!!!

 

Well, like I said, the first few years I was so ill that all I could do was to survive and to accept.I didn t think about how is my life I only was

busy with my symptoms.

 

Now since I feel better I m more aware of my situation, and days feel therefore just unbearable because I would like to do more things but still can t.

I m more aware of how other people move on with their life and I still feel stuck !!!

 

So, I have to go to the dentist now-it is my fifth tooth that I have lost since withdrawal.

 

lg solida

Sept.2007 Citalopram for burn out,reverse reaction

Paroxetin 20mg,5 weeks,had to stop because of reverse reaction

after a manic episode,severe withdrawal hit after 6 weeks,

hospitalization twice,during the first 2 years withdrawal got worse and worse

disabled since

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy